MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-SC30-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported oad was receive at csi for analysis.A visual examination revealed adhered biological material on the driveshaft crown.The fluid flow rate of the oad was tested and found to have met device specification.When tested, the oad functioned as intended.At the conclusion of the device analysis investigation, the report that an occlusion occurred, could not be confirmed through analysis.The accumulation of the adhered biological material observed on the driveshaft crown may have contributed to the reported occlusion, however this could not be confirmed through analysis, and the morphology and exact root cause of the accumulation was unknown.The physician did not speculate as to what may have caused the possible occlusion.The stealth gen2 peripheral orbital atherectomy system instructions for use states that a vessel occlusion is an adverse event that may occur and/or require intervention as a result of the use of this device.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4) suggested code is slow/no flow.Results code: (b)(4) -suggested code is biological material present on device.Csi id: (b)(4).
 
Event or Problem Description
The stealth peripheral orbital atherectomy device (oad) was selected for treatment of the popliteal artery, which was calcified.The oad was operated on low speed for three treatment passes, with breaks between each pass.Imaging was performed and revealed what may have been an occlusion, as the posterior tibial and anterior tibial arteries were not visible on the angiography.Balloon angioplasty was performed to restore flow.A closure device was used to obtain hemostasis in the groin access site.

Brand Name
STEALTH ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key12085739
Report Number3004742232-2021-00241
Device Sequence Number3464941
Product Code MCW
UDI-Device Identifier10850000491271
UDI-Public(01)10850000491271(17)220831(10)341023
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberPRD-SC30-125
Device Catalogue Number7-10059-02
Device Lot Number341023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight113